Please use this identifier to cite or link to this item:
Type: Artigo
Title: Existence And Stability Of Global Large Strong Solutions For The Hall-mhd System
Author: Benvenutti
Maicon J.; Ferreira
Lucas C. F.
Abstract: We consider the 3D incompressible Hall-MHD system and prove a stability theorem for global large solutions under a suitable integrable hypothesis in which one of the parcels is linked to the Hall term. As a byproduct, a class of global strong solutions is obtained with large velocities and small initial magnetic fields. Moreover, we prove the local in-time well-posedness of H-2-strong solutions which improves previous regularity conditions on initial data.
Editor: Khayyam Publ Co Inc
Citation: Differential And Integral Equations. Khayyam Publ Co Inc, v. 29, p. 977 - 1000, 2016.
Rights: fechado
Date Issue: 2016
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000394479700009.pdf210.42 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.